I have been a runner since March 2010 and was building up quite nicely until November 2012. In October I was averaging about 30-40 miles/week and doing one 10 mile/week.
In November my hypo symptoms roared their ugly head and my health plummeted. I took off of running also due to Plantar Fasciitis. I went to the doctor and found my thyroid test results were normal except for the FT3, which was slightly below normal range.
I convinced the GP to let me try some T3 since I had been reading on the internet about it. I have been taking a split dose of 20mcg Tertroxin daily for 25 days now. I feel so much better, but have some other things going on that are frustrating me. If I did not do aerobic exercise (running and indoor cycling) several times/week, I would not even notice any problems.
The fact is, on the T3 medicine, my heart rate shoots up just a few minutes into aerobic exercise and I just do not have the stamina to finish any endurance aerobic exercise. After only 20 minutes I feel depleted during aerobic exercise. Normally I could run 60-90 minutes in one session. I also pour with sweat. It is quite ridiculous to see the puddle of sweat under my spinning bike! My resting heart rate is 51 (I am 43 years old) and my GP is very pleased with my 'athletic heart'. I do not have chest pain or any palpitations.
The things is...I love to track my performance. I do not do this strictly for weight management. I am in normal weight range and desire to tone and lose some stubborn belly fat only.
I LOVE this T3 med. I can really tell that it has increased my BMR and my body temperature has gone up 2 degrees F since being on it, which is a good thing because it was 95.7. I am hot a lot and I live in a tropical climate so things are heating up here in the Indian Ocean now and it's complicating my exercise routine.
Thank you for any words of wisdom from anyone out there who has also experienced this type of thing.
I would try and split your T3 dose, maybe it will stretch it out longer and not be as blunt, many here on T3 meds, myself included split the dose, 20 might just be cranking you a little Hyper, and since you are active you just don't recognize it, T3 usually runs uts course in 5-7 hours, it might be worth a try. Good Luck FTB4
I doubt that 1/4's will make a difference, so don't bother trying to slice a hair lol, It almost sounds like the T3 dose may be making you a little hyper while the T3 is active, and what gives me that impression is your energy level and the extreme sweating is a definate sign of Hyper, why not try a test and just cut back on the dose, ask your MD for 15 instead of 20, maybe you just need to find that magic spot. Regards FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.